Motor vehicle accidents during episodes of hypoglycaemia--case reports and lessons to be learnt.

@article{Diamond2005MotorVA,
  title={Motor vehicle accidents during episodes of hypoglycaemia--case reports and lessons to be learnt.},
  author={Terrence H. Diamond and Janelle Collins and Peter G Rohl},
  journal={Australian family physician},
  year={2005},
  volume={34 3},
  pages={151-4}
}
BACKGROUND Hypoglycaemia is a common adverse effect of insulin treatment in individuals with diabetes, potentially leading to cognitive impairment, altered levels of consciousness and delayed reactions. If this happens while driving a motor vehicle, a disastrous accident may ensue. OBJECTIVE This article describes the clinical scenarios of five men with type 1 diabetes who were involved in motor vehicle accidents due to severe hypoglycaemia and discusses the potential risk factors for… CONTINUE READING

From This Paper

Topics from this paper.

Similar Papers

Loading similar papers…